Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

EXISTENCE AND NONEXISTENCE OF SOLUTIONS OF THE REACTION-DIFFUSION EQUATION WITH ROBIN BOUNDARY CONDITION

UKRAINIAN MATHEMATICAL JOURNAL, vol.68, no.3, pp.475-484, 2016 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

EXISTENCE AND BEHAVIOR OF SOLUTIONS FOR CONVECTION-DIFFUSION EQUATIONS WITH THIRD TYPE BOUNDARY CONDITION

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.8, no.2, pp.209-222, 2017 (Journal Indexed in ESCI) identifier